Duality Over Gorenstein Rings.
Mathematica Scandinavica, Tome 26 (1970), pp. 165-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1970__26_166134,
author = {Robert Fossum},
title = {Duality {Over} {Gorenstein} {Rings.}},
journal = {Mathematica Scandinavica},
pages = {165--176},
year = {1970},
volume = {26},
zbl = {0192.38501},
url = {http://geodesic.mathdoc.fr/item/MS2_1970__26_166134/}
}
Robert Fossum. Duality Over Gorenstein Rings.. Mathematica Scandinavica, Tome 26 (1970), pp. 165-176. http://geodesic.mathdoc.fr/item/MS2_1970__26_166134/